# SDR CAL950254

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-253
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CRACK INDICATIONS IN SKIN AT LEFT FS BS 188-253, WL 208.1 TO WL 234.35.  THE CRACKS WERE APPROXIMATELY .50 INCH LONG.  THE CRACKED AREAS OF SKIN WERE CUT OUT AND DOUBLERS AND FILLERS WERE INSTALLED IAW EA 5310-01188.  (X)
